# SDR CALA2015020293055

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 54,778 hours, 22,156 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  INTERMITTENT REVERSER 2 UNLOCK & ANTI-ICE.  FIRST OFFICER PITOT WERE CYCLING ON & OFF.  REPLACE  CONNECTOR TO 22GA SENSOR. JACKED AC & VERIFIED THE GAP REPLACED THE 22GA SENSOR PRECAUTIONARY.  IAW SEQ NRS 7786004, 7786005, 7786006 & 7786007.
